| Model Number |
744000 |
| Medical Device Problem Codes |
Activation, Positioning or Separation Problem (2906); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the electrosurgical, cutting & coagulation & accessories had intermittently worked.The issue was found during unspecified procedure.There were no reports of patient harm.